| Model Number |
622510 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: the three-way stopcock was cracked, preventing inflation of the device.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4). no sample was provided for evaluation.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.